On the radicals of structural matrix rings

Stefan Veldsman

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The relationship between the radical of a ring R and a structural matrix ring over R has been determined for some radicals. We continue these investigations, amongst others, determining exactly which radicals γ have the property γ(M(ρ, R)) = M(ρs, γ(R)) + + M(ρa-(R)) for any structural matrix ring M(ρ, R) and finding β(M(ρ, R)) for any hereditary subidempotent radical β.

Original languageEnglish
Pages (from-to)227-238
Number of pages12
JournalMonatshefte fur Mathematik
Volume122
Issue number3
Publication statusPublished - 1996

    Fingerprint

Keywords

  • Radicals
  • Structural matrix rings

ASJC Scopus subject areas

  • Mathematics(all)

Cite this